Get your Health question answered in 3 easy steps

169 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes breast discharge post taking Brmocriptine

Answered by
Dr.
Dr. Mahesh Koregol

Infertility Specialist

Practicing since :2000

Answered : 3768 Questions

default
Posted on Tue, 26 Aug 2014 in Getting Pregnant
Question: hi Doc,
liquid comes from my wife's breast when she presses the nipples, she has been on brmocriptine for 3 months. we were told the medication should help stop it. but its not stopping it.
It also bothers us that it may impact her inability to conceive as we have been hoping to conceive for 8 months now.

please , what can we do.

she is on clomid I am now on oligocare .
thanks
doctor
Answered by Dr. Mahesh Koregol 6 minutes later
Brief Answer:
Pituitary gland evaluation by endocrinologist

Detailed Answer:
Hi,

I read your query and I understand your concerns.

Following is my reply:

1) This seems to be due to hyperprolactinemia.

2) This is due to resence of high levels of serum prolactin.

3) Bromocriptine should have helped.

4) Please get serum prolactin levels checked. If you hvae recent report please let me know value.

5) She might need CT scan of pituitary gland after consulting endocrinologist.

Regards

Let me know if you have anymore questions.

Regards,
Dr. Mahesh Koregol
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Mahesh Koregol 5 minutes later
does this condition have anything to do with her not conceiving?
doctor
Answered by Dr. Mahesh Koregol 2 minutes later
Brief Answer:
Yes

Detailed Answer:
HI,

You are right.

Increased prolactin levels are associated with infertility.

Get it treated as soon as possible.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,  
Lab Tests
Medical Topics ,  

Recent questions on  Ct scan

doctor1 MD

I am experiencing a partial vision loss - probably a TIA - what will happen when I go to the emergency room?? YYYY@YYYY

doctor1 MD

My father undergone Electrical cardioversion treatment due to having severe Atrial Fibrilation (AF). Needless to say the treatment did not work after 4 attempts and they have prescribed him various medications to control the rate of the heart. We...

doctor1 MD

I got real dizzy and kinda lost tempory balance and experienced double vision but only for 30 seconds, twice yesterday. I am in good health at 78 years old and very active. eat healthy, Take a staten and low dose blood pressure and lots of vits daily

doctor1 MD

Sir, My right side floating rib hits somewhere and I am having pain while moving side to side when I sleep. Feels like the rib is hitting some organs or the muscles where may be some inflammation. I have taken X-ray , gone through CT-Scan and Lever test and as per the direction of a hospital but they could not find out anything wrong. I am 53 year old.